Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Conference paper
Title: D-branes, KK-theory and duality on noncommutative spaces
Author: Brodzki, J.
Varghese, M.
Rosenberg, J.
Szabo, R.
Citation: Journal of Physics : Conference Series, 2008, vol.103, iss.1, pp.012004-1-012004-13
Publisher: Institute of Physics Publishing
Publisher Place: United Kingdom
Issue Date: 2008
Series/Report no.: Journal of Physics Conference Series
ISSN: 1742-6588
Conference Name: International Conference on Non-commutative Geometry and Physics (23 Apr 2007 - 27 Apr 2007 : Orsay, France)
Statement of
J. Brodzki, V. Mathai, J. Rosenberg and R.J. Szabo
Abstract: We present a new categorical classification framework for D-brane charges on noncommutative manifolds using methods of bivariant K-theory. We describe several applications including an explicit formula for D-brane charge in cyclic homology, a realignement of open string T-duality, and a general criterion for cancellation of global worldsheet anomalies.
DOI: 10.1088/1742-6596/103/1/012004
Grant ID: ARC
Published version:
Appears in Collections:Aurora harvest 5
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.